# SDR 95FDEA01298

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY BS 720C STR 26 TO 27R WL 148 ON THE SHEAR TIE.  FOUND SHEAR TIE BS 720C STR 26 TO 27R WL 148 CORRODED BEYOND LIMITS PER FEDEX SR 727 53-10-1.  REMOVED AND REPLACED SHEAR TIE.
